# SDR HYI2003F00013

- Difficulty date: August 6, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N106CA
- Make and model: Cessna 402C
- Aircraft serial: 402C1020
- Engine: Cont TSIO520*
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Relay
- Part number: 99103971
- Condition: Burned
- Location: Starter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT STARTER STAYED ENGAGED.  MECHANIC REMOVED AND REPLACED START RELAY AND RELEASED AIRCRAFT BACK TO SERVICE.
